# SDR CALA2013052300334

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 49,614 hours, 16,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.1250 INCH CRACK BS 663 VERTICAL PRESSURE BULKHEAD WEB AT LBL 43 &  WL-195,.  REPAIRED IAW SRM 57-10-10, REPAIR 3.
